# SDR SWAA2022040791286

- Difficulty date: April 5, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 52,484 hours, 31,319 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT FLOOR PANEL FWD MID SECTION 2.5 INCH FROM THE EDGE HAS 3 INCH LONG CRACK. / [01] PATCHED FWD CARGO FLOOR PANNEL IAW AMM 25-52-01.
